# SDR 96ZZZM1186

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N199GA
- Make and model: Beech 1900C
- Aircraft serial: UB13
- Engine: Pwa PT6A65B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Part time: 9,557 hours
- Stage of operation: CL
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

FLT 410 - FPO-MIA - ON CLIMB-OUT FROM FPO, ODORAND SMOKE EMULATING FROM THE FLOOR OF THE COCKPIT.  LEFT ENGINE INDICATIONSWERE ERRATIC, SHUTDOWN LEFT ENGINE.  RELIEVED CABIN PRESSURE TO EVACUATERESIDUAL SMOKE.  DECLARED AN EMERGENCY, RETURNED TO FPO AND LANDED WITHOUTFURTHER INCIDENT.  REMOVED AND REPLACED THE LEFT POWER PLANT ASSEMBLY ANDROUTED THE REMOVED UNIT TO OVERHAUL VENDER FORANALYSIS.
